ON EXTREMAL QUASIMODULAR FORMS

Access this Article

Search this Article

Author(s)

Abstract

We define and study ‘extremal’ quasimodular forms. Some explicit descriptions of such forms are given. Connections with certain differential equations and Atkin’s orthogonal polynomials, and the positivity of the Fourier coefficients, are also discussed.

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 60(2), 457-470, 2006

    Faculty of Mathematics, Kyushu University

Codes

  • NII Article ID (NAID)
    130000063151
  • NII NACSIS-CAT ID (NCID)
    AA10994346
  • Text Lang
    ENG
  • Article Type
    departmental bulletin paper
  • ISSN
    1340-6116
  • Data Source
    IR  J-STAGE 
Page Top